# SDR FDEA201205181882

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1300, S26R, CORROSION ON FWD SIDE OF FRAME AFT BAGGAGE COMPARTMENT.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-07, FIG 101, DETAIL II.  R & R FRAME IAW SRM 51-40-02 AND DWG 146N1006.  MAJOR REPAIR.
